# SDR ABXA040374

- Difficulty date: October 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 45,019 hours, 35,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, L/E SLAT ASYM DISPLAYED, LEADING EDGE LIGHT ILLUMINATED.  REPAIRED PER REA B657-50865 FOR NON-REV FERRY FLIGHT TO REPOSITION FOR PERMANENT REPAIRS IAW GMM CHAP 1, SECT 7.04.  REPLACED NR 8 SLAT IAW B767 MM 27-81-02.
